# SDR ASAA2013111496508

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE  SKIN CRACKED AT STAB STA 138.70.  ACFT GROUNDED. REMOVED DAMAGE AND REPAIRED ON LT HORIZONTAL STAB LOWER SURFACE SKIN AT STA 138.20 IAW SRM 55-10-01, SRM 51-40-02.  ALODINED AND PRIMED IAW SRM 51-20-01 AND TOP COATED IAW AMM 51-20-99.
